# SDR 06FDEA03662

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tee Fitting
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 2 FOUND 1 CRACK 0.50" LONG AT STA XIS 247 ON TEE CAP INT SIDE (REF NRC N00168 ).  REMOVED AND REPLACED LT NR 2 SLAT ASSY IAW JC 57-40-01-056 AND MM 27-80-01-4.
